Asymptotic behavior of solutions of linear stochastic differential systems

Avner Friedman, Mark A. Pinsky

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


Following Kasminski, we investigate asymptotic behavior of solutions of linear time-independent Ito equations. We first give a sufficient condition for asymptotic stability of the zero solution. Then in dimension 2 we determine conditions for spiraling at a linear rate. Finally we give applications to the Cauchy problem for the associated parabolic equation by the use of a tauberian theorem.

Original languageEnglish (US)
Pages (from-to)1-22
Number of pages22
JournalTransactions of the American Mathematical Society
StatePublished - Jul 1973


  • Asymptotic stability
  • Diffusion process
  • Spiraling solutions
  • Stochastic differential equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic behavior of solutions of linear stochastic differential systems'. Together they form a unique fingerprint.

Cite this